Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Hive like itchy bumps on the stomach, arms, hands and feet, partner and child suffering from the same. Diagnosed as allergic reaction. Chances of scabies?

Hi for the last month I ve had hive like bumps all over my stomach and back only now my child(who sleeps with us) and my husband both have them on their arms hands feet and knees. I went to the doctor and try barely even looked at me and told me it was an allergic reaction . Could this be something else like scabies? WE ARE ALL very itchy. Please help thank you so much.
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

Yes it might be scabies,

you, your wife and children all are suffering then it must be an infection.

The most probable being scabies,

Treatment is with permethrin

All of you must apply this.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you

Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor